It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Tingling in arms and legs

Re: Tingling in arms and legs

[ Back to Messages ]

Message

Posted by Nancy O on April 21, 2000 at 16:00:16:

In Reply to: Re: Tingling in arms and legs posted by Teresa on April 21, 2000 at 14:51:43:

Hi guys, thyroid has effects on systems that have effects on other systems. Such as, thyroid interferes with the uptake of copper. Copper deficiency causes palpitations, skipped beats and other heart & EKG abnormalities. Copper needs to be balanced with zinc, which is critical for a lot of chemical processes in the body also. You should be taking about 3-4mg. copper to 32-50 mg. zinc.
What your tingling/burning symptoms sound like to me is B vitamins deficiencies: thiamine [B1]& pantothenic acid deficiencies cause pins & needles & burning sensation. B 12 could also be deficient. Actually, if any B vits are low, probably all of them are. You should be taking B50's to B100's and/or increasing your consumption of high B containing foods: liver and all organ meats, and al meats, eggs, milk, green leafy vegeables, whole grains, nuts, seeds, legumes, and Brewer's Yeast.
And lay off all junk carbs, and simple sugars, they deplete the body of B vitamins.
N

: Hi Tessie
: I have similar problems, though mine involve the hands and feet also. Along with the tingling (and cold) I also feel a burning sensation from time to time. I've had thyroid problems since '72. Heart paplpitations and rapid heartbeat was my alert for this round as I had been symptom free for years untill a few months ago. I saw a new doc this week. She feels that this is due to the thyroid (along with a mega list of other symptoms I have). Thus begins all the new tests, etc. By chance are you on cardizem or inderal? Just wondering because I take cardizem for migraine prophylactic and though I've been on it for about 10 years, I am grabbing at straws in desperation. I even considered that this might be causing MY tingling, etc. The new doc assures me it's thyroid. Still awaiting test results and more testing. I do know that your labs can be normal and still be symptomatic. Nancy O. is wonderful for answering tough questions. She's very knowledgeable and an angel as well! I know I haven't been a lot of help, but wanted to let you know you aren't alone in what you are feeling. I've been told previously told, like you, that it could be a circulatory problem. Hang in there.
: Teresa

:
: : About 5 years ago I started getting tingling feelings in my arms and legs. It almost feels like they're
: : about to fall asleep and they have a cold and itching feeling. I was told by a dr. that I have vernous
: : insuffiency or circulation problems. So I just lived with it. Later on had a couple of miscarriges and
: : had my thyroid checked. Was diagnoised with Hashimoto's. Put on synthroid .075, TSH went to .4
: : with heart palapitations. Two weeks ago was changed to .05, will be checked again in a month. Do you
: : think this tingling feeling is thyroid related or just poor circulation?





Follow Ups




All times are GMT -7. The time now is 06:53 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!